upset to go back on medications

Discussion in 'Suicidal Thoughts and Feelings' started by 29e, Aug 19, 2014.

Thread Status:
Not open for further replies.
  1. 29e

    29e New Member

    This time two years ago... i slit my rist, cut all my tendants and nerves that I wasnt able to do the other... after i was hospitalized and extremely medicated.. had zero emotion. I went off the meds over a year ago. Im starting to feel over whelmed and annoyed with everything again - im a fortunate person, and not looking for sympathy.... im just wondering if anyone has a alternative to antidepressant and anxiety pills... or know of one that doesn't numbe you.
  2. Butterfly

    Butterfly Resident SF Sims Enthusiast Staff Alumni SF Author SF Supporter

    Not all anti depressants are sedating. And not all anti depressants numb you. It's about finding the right one, and sometimes that takes a few tries.
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Was told that if the meds numb your or sedate you too much then dose is too high for you I hope you can get back on meds with proper dosage that will keep your serotonin levels right without the effects you stated actually some antidepressants give energy boost for me wellbutrin did that i had extra energy on it
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    You say you were extremely medicated, by that I assume you mean you were ''over medicated''. Have you discussed this with your doctor? I've been on many anti-depressants that did not sedate me but as said already it's about finding the right one and right dose for you. For me, it took several years but I got there.

    You didn't mention if you have tried therapy? Personally I think that is a great option as sometimes the medications can just be dulling your emotions and by that you're not facing up to the reason you are actually on them. There are many types of therapy that you could try, see what is available in your area. Good luck :hug:
  5. sudut

    sudut Well-Known Member

    these medications are of no use to many people.
Thread Status:
Not open for further replies.